# SDR EE4Y2012091100285

- Difficulty date: September 7, 2012
- Submitted: September 11, 2012
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N504NK
- Make and model: Airbus A319-132
- Aircraft serial: 2473
- Aircraft time: 26,676 hours, 12,988 cycles
- Engine: Iae V2524A5
- System (JASC): 5540 · Rudder Structure
- Part: Rudder
- Part number: D5547100400000
- Part serial: TS3848
- Condition: Contaminated
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE VERTICAL STABILIZER RUDDER HOISTING POINTS 2LH, 2RH AND 3RH WITH TRAPPED FLUID.  DAMAGED AREA WAS REPAIRED IAW MESSAGE 70566931/006 DTD SEP 10, 2012 AND TDK4S2395272012, ISSUE A.
